Majid Hadian-Jazi

    Selected Publications

    Motivic Fundamental Groups and Integral Points.
    Duke Mathematical Journal, Vol. 160, Num. 3, 503-565 (2011);

    Algebraic cycles satisfying the Maurer-Cartan equation and the unipotent fundamental group of curves.
    Journal of $K$-Theory, Vol. 11, Issue 02, 351-392 (2013).

    On a Motivic Method in Diophantine Geometry.
    The Arithmetic of Fundamental Groups PIA - 2010. Contributions in Mathematical and Computational Sciences, Vol. 2, 127-146 (2012).


    Other Publications and Preprints

    On Selmer rank parity of twists (with M. Weidner). Submitted. (pdf)

    Dense PGL-orbits in products of Grassmannians (with I. Coskun & D. Zakharov).
    Journal of Algebra, Vol. 429, 75-102 (2015).

    On matching property for groups and field extensions (with M. Aliabadi & A. Jafari). To appear in Journal of Algebra and its Applications. (pdf)

    On a geometric interpretation of the (cyclotomic) pentagon relation. Preprint. (pdf)

    Unit Action and the Geometric Zero-Divisor Ideal Graph.
    Communications in Algebra, Vol. 40, Issue 8, 2920-2931 (2012).

    On commuting graphs of semisimple rings (with S. Akbari, M. Ghandehari, & A. Mohammadian)
    Linear Algebra and its Applications, Vol. 390, 345-355 (2004).

    Books and Lecture Notes

    Lectures on Etale Fundamental Groups. (pdf)

    Cycles, Motives, and Arithmetic Applications (Book ~ 250 pages) To be published in Monographs in Mathematics Series, Springer.